MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 2200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that fraction of inspired oxygen via external analyzer was much lower than the fraction of inspired oxygen that was set on the lap top ventilator 2200.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.Visually inspected ltv 2 unit found screws and washers to be missing on upper boot.No other anomalies were found.Power on self test (post) and events trace.Found no issues during review.Switched modes into service and allowed unit to warm up to 109.0°f (spec 100°f to 110°f).Performed vhome trim calibration, was out of range.Calibrated vhome trim within specification.Found sealing gasket to be damaged.Replaced sealing gasket with a new one.After the replacement was made allowed the unit to warm back.Then calibrated vhome trim within specification.Performed test cases 1 through 8, passed at all segments.The reported volume issue was duplicated and found sealing gasket to be damaged from flow valve assembly causing the fio2 failure.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18055374
Report Number2021710-2023-18344
Device Sequence Number6060414
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 2200
Device Catalogue Number22690-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown